MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK® ENDO-MODEL® SLED PROSTHESIS

WALDEMAR LINK GMBH & CO. KG LINK® ENDO-MODEL® SLED PROSTHESIS
Model Number 15-2220/52
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After reevaluation of the event information we determined the event is reportable.
 
Event or Problem Description
It was reported a aseptic loosening.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.All product features corresponded with the valid specifications of the waldemar link gmbh & co.Kg at the time period, when the item was produced.
 
Event or Problem Description
It was reported a aseptic loosening.

Brand Name
LINK® ENDO-MODEL® SLED PROSTHESIS
Common Device Name
LINK® ENDO-MODEL® SLED PROSTHESIS
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key8212099
Report Number3004371426-2019-00001
Device Sequence Number2025236
Product Code KRO
UDI-Device Identifier04026575429097
UDI-Public04026575429097
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K152431
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2018
Device Model Number15-2220/52
Device Catalogue Number15-2220/52
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2019
Initial Date Received by Manufacturer 10/04/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR